MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEMROD 10MM *EA; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US RIGIDFIX FEMROD 10MM *EA; BONENAIL GUIDEWIRE
Model Number 213710
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: according to the information provided, it was reported that after an acl procedure the rigidfix femoral btb guide frame n/s 1pk and the rigidfix femoral rod 10 mm 1pk got stuck together.It looks like the screw broke up and got stuck in the guide.The complaint device was received and evaluated.Visual observations revealed that the device was worn.Also, it was found with scratches, and the laser marks was slightly faded.The rigidfix femoral btb guide frame n/s 1pk ,and the rigidfix femoral rod 10 mm 1pk g from the shaft connection point revealed that the device had been heavily used due to the metal surface had striations, and it appeared to lose the metal.It was difficult to assembled the both devices.As a result, it was jammed.This complaint can be confirmed.The possible route cause could be related to the use and servicing, this failure can be attributed to the field wear.For the damage in the metal can be attribute when the device might have been tapped against a hard surface on several occasions and will generate wear in the metal.Therefore, it can generate difficult to assemble because of the damage observed.However, it cannot be conclusively affirmed.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the sales rep via phone that after an acl procedure the rigidfix femoral btb guide frame n/s 1pk and the rigidfix femoral rod 10 mm 1pk got stuck together.It looks like the screw broke up, and got stuck in the guide.No patient consequences or procedure delay reported as the case was already completed.These devices are available to be returned for evaluation.

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10536759
Report Number1221934-2020-02627
Device Sequence Number3830645
Product Code FZX
UDI-Device Identifier10886705003044
UDI-Public10886705003044
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number213710
Device Catalogue Number213710
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date09/15/2020
Patient Sequence Number1